Surface acoustic waves of finite amplitude excited by a monochromatic line source

Kalyanasundaram, N. ; Anand, G. V. (1980) Surface acoustic waves of finite amplitude excited by a monochromatic line source Journal of the Acoustical Society of America, 68 (2). pp. 567-574. ISSN 0001-4966

Full text not available from this repository.

Official URL: http://scitation.aip.org/getabs/servlet/GetabsServ...

Related URL: http://dx.doi.org/10.1121/1.384663

Abstract

A technique for obtaining a uniformly valid solution to the problem of nonlinear propagation of surface acoustic waves excited by a monochromatic line source is presented. The method of solution is an extension of the method of strained coordinates wherein both the dependent and independent variables are expanded in perturbation series. A special transformation is proposed for the independent variables so as to make the expansions uniformly valid and also to satisfy all the boundary conditions. This perturbation procedure, carried out to the second order, yields a solution containing a second harmonic surface wave whose amplitude and phase exhibit an oscillatory variation along the direction of propagation. In addition, the solution also contains a second harmonic bulk wave of constant amplitude but varying phase propagating into the medium.

Item Type:Article
Source:Copyright of this article belongs to Acoustical Society of America.
ID Code:522
Deposited On:21 Sep 2010 11:48
Last Modified:12 May 2011 06:41

Repository Staff Only: item control page